MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH CALCIUM (CA)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH CALCIUM (CA)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed calcium (ca) result on one (1) patient sample obtained on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
The customer reported to siemens one (1) erroneously depressed calcium (ca) patient sample result obtained on an atellica ch 930 analyzer.The erroneously depressed patient result was not reported to the physician.The same sample was reprocessed on an alternate atellica ch 930 analyzer.A higher result was obtained, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed result with calcium (ca).
 
Additional Manufacturer Narrative
Additional information (23-july-2025): siemens healthcare diagnostics service operations support (sos) team concluded the investigation of the event.A customer service engineer (cse) performed multiple service actions on the atellica ch 930 analyzer.No other discordant results were reported after these service actions.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6, has been updated to reflect the sos investigation.Initial mdr 2432235-2025-00170 was filed 25-june-2025.

Brand Name
ATELLICA CH CALCIUM (CA)
Common Device Name
CALCIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
55 diamond road
registration # 8020890
crumlin, county antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
linda barletta
500 gbc drive
newark, DE 19714-6101
MDR Report Key22326815
Report Number2432235-2025-00170
Device Sequence Number8411431
Product Code CIC
UDI-Device Identifier00630414595672
UDI-Public(01)00630414595672(10)242413(17)260301
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K991576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberN/A
Device Catalogue Number11097595
Device Lot Number242413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale